My dad is taking dicorate er 1gm qutipin altogether 200 mg. He was fine but after 3 months medicine is not working. Doctor has increased the dose of qutipin 300 mg altogether .even after 11 days medicine is not working. Doctor has told he has a bipolar mood disorder. He has been taking medicine for 30 years. previously he used to take dicorate er 1 gm. Trazine s morning 2 dose. Night 1.he was well but due to trembling of hands mouth. Doctor has told to take qutipin. Now he is showing the symptoms as follows1. When he was normal he used to joke with his wife (my mother) nowadays he does not speak with her. Even he does not speak with me. Only in the case to ask something he speaks.(2) when he was normal his hobby is to play chess teach the other people about how to play chess. He regularly plays chess now he does not play chess to much. Nowadays he goes in the market or anywhere he likes.(3) he watches watch frequently and he watches someones eyes frequently and if someone says what happen then he gets angry. Even in the house wherever he tells I have to go otherwise he shows some aggressive behaviour. Even at night he sleeps late. When he was normal at night he watches chessbooks and learn .nowadays he does not like to watch chessand he even at night time nowadays he walks and come back.